Mathematical Logic Quarterly 62 (4-5):439-456 (2016)

Authors
Benedikt Löwe
University of Amsterdam
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.201600051
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 68,916
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Generalized Silver and Miller Measurability.Giorgio Laguzzi - 2015 - Mathematical Logic Quarterly 61 (1-2):91-102.
Solovay-Type Characterizations for Forcing-Algebras.Jörg Brendle & Benedikt Löwe - 1999 - Journal of Symbolic Logic 64 (3):1307-1323.
Cardinal Invariants Above the Continuum.James Cummings & Saharon Shelah - 1995 - Annals of Pure and Applied Logic 75 (3):251-268.
Regularity Properties on the Generalized Reals.Sy David Friedman, Yurii Khomskii & Vadim Kulikov - 2016 - Annals of Pure and Applied Logic 167 (4):408-430.
Forcing Absoluteness and Regularity Properties.Daisuke Ikegami - 2010 - Annals of Pure and Applied Logic 161 (7):879-894.

View all 19 references / Add more references

Citations of this work BETA

A Null Ideal for Inaccessibles.Sy-David Friedman & Giorgio Laguzzi - 2017 - Archive for Mathematical Logic 56 (5-6):691-697.
Closed Maximality Principles and Generalized Baire Spaces.Philipp Lücke - 2019 - Notre Dame Journal of Formal Logic 60 (2):253-282.
Higher Dimensional Cardinal Characteristics for Sets of Functions.Corey Bacal Switzer - 2022 - Annals of Pure and Applied Logic 173 (1):103031.
More Zfc Inequalities Between Cardinal Invariants.Vera Fischer & Dániel T. Soukup - 2021 - Journal of Symbolic Logic 86 (3):897-912.

View all 6 citations / Add more citations

Similar books and articles

Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Some Weak Forms of the Baire Category Theorem.Kyriakos Kermedis - 2003 - Mathematical Logic Quarterly 49 (4):369.
Baire Spaces and Infinite Games.Fred Galvin & Marion Scheepers - 2016 - Archive for Mathematical Logic 55 (1-2):85-104.
A Physicalist Reinterpretion of 'Phenomenal' Spaces.Lieven Decock - 2006 - Phenomenology and the Cognitive Sciences 5 (2):197-225.
Effective Borel Measurability and Reducibility of Functions.Vasco Brattka - 2005 - Mathematical Logic Quarterly 51 (1):19-44.
Generalisation of Disjunctive Sequences.Cristian S. Calude - 2005 - Mathematical Logic Quarterly 51 (2):120.
Spaces Allowing Type-2 Complexity Theory Revisited.Matthias Schröder - 2004 - Mathematical Logic Quarterly 50 (45):443-459.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.

Analytics

Added to PP index
2017-03-26

Total views
5 ( #1,198,334 of 2,497,793 )

Recent downloads (6 months)
1 ( #428,370 of 2,497,793 )

How can I increase my downloads?

Downloads

My notes